Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The integral cohomology of the Bianchi groups


Author: Ethan Berkove
Journal: Trans. Amer. Math. Soc. 358 (2006), 1033-1049
MSC (2000): Primary 20J06, 11F75, 22E40
Published electronically: April 13, 2005
MathSciNet review: 2187644
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We calculate the integral cohomology ring structure for various members of the Bianchi group family. The main tools we use are the Bockstein spectral sequence and a long exact sequence derived from Bass-Serre theory.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 20J06, 11F75, 22E40

Retrieve articles in all journals with MSC (2000): 20J06, 11F75, 22E40


Additional Information

Ethan Berkove
Affiliation: Department of Mathematics, Lafayette College, Easton, Pennsylvania 18042
Email: berkovee@lafayette.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-05-03700-1
PII: S 0002-9947(05)03700-1
Keywords: Integral cohomology, Bianchi group, Bass-Serre theory
Received by editor(s): November 13, 2002
Received by editor(s) in revised form: April 1, 2004
Published electronically: April 13, 2005
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.